Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I'm still tired after taking my prenatal vits, what can I do?

As soon as I found out that I was pregnant, I was already 9 weeks and 2 days. Why does that happen? And why am I still tired after taking my prenatal vitamins?

Answer Question
 
bells1210

Asked by bells1210 at 2:00 PM on Jun. 5, 2009 in Pregnancy

Level 1 (0 Credits)
Answers (4)
  • I took mine at night because of that reason, rather then the morning. Then I would go to bed, and the tired didn't affect me.
    TheDiva320

    Answer by TheDiva320 at 2:01 PM on Jun. 5, 2009

  • I took mine at night because they made me feel sick. And they made me tired. So just switch it up and start taking them at night. GL
    Alysia_Moore

    Answer by Alysia_Moore at 2:10 PM on Jun. 5, 2009

  • prenatal vitamins are just vitamins, not energy pills. Pregnancy is still going to make you tired. If it becomes a chronic problem you might be anemic which commonly occurs during pregnancy. In that case you would take an iron supplement which should help.
    Anonymous

    Answer by Anonymous at 2:26 PM on Jun. 5, 2009

  • exactly my answer anon, they're not redbulls they're just vitamins. you're gonna be exhausted to crap for another month, perhaps longer.
    staciandababy

    Answer by staciandababy at 2:28 PM on Jun. 5, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.